Clinical Research in Cardiology

, Volume 99, Issue 12, pp 853–855

Use of ivabradine in catecholamine-induced tachycardia after high-risk cardiac surgery

  • Domenico Vitale
  • Vincenzo De Santis
  • Fabio Guarracino
  • Andrea Fontana
  • Fabio Pellegrini
  • Luigi Tritapepe
Letter to the Editors

DOI: 10.1007/s00392-010-0208-9

Cite this article as:
Vitale, D., De Santis, V., Guarracino, F. et al. Clin Res Cardiol (2010) 99: 853. doi:10.1007/s00392-010-0208-9

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  • Domenico Vitale
    • 1
  • Vincenzo De Santis
    • 1
  • Fabio Guarracino
    • 2
  • Andrea Fontana
    • 3
  • Fabio Pellegrini
    • 3
    • 4
  • Luigi Tritapepe
    • 1
  1. 1.Department of Anesthesiology and Intensive Care“Sapienza” University of RomeRomeItaly
  2. 2.Cardiothoracic Anaesthesia and Intensive Care Unit, Cardiothoracic DepartmentUniversity Hospital of PisaPisaItaly
  3. 3.Unit of BiostatisticsIRCCS “Casa Sollievo Della Sofferenza” HospitalSan Giovanni RotondoItaly
  4. 4.Department of Clinical Pharmacology and EpidemiologyConsorzio Mario Negri Sud, Santa Maria ImbaroChietiItaly